# SDR ASAA2013022794028

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,579 hours, 3,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14079
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 11,615 hours, 3,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  RESETS ON PUSHING MASTER CAUTION LIGHT.  DURING TROUBLESHOOTING OF RT PACK LIGHT FOUND RT RAM AIR ACTUATOR FAILING BITE & MAKING CLUNKING NOISES WHEN REACHING FULL CLOSED POSITION.  REPLACED RT RAM AIR INLET ACTUATOR.  BITE AND OPS CHECKED GOOD, REF MM 21-51-21.
